Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 166, NWS Nashville, TN

December 23, 2015Cheatham County, Davidson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Dec 23, 2015, 8:12 PM CST for Cheatham County, Davidson County, Tennessee. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2015, 8:12 PM CST (02:12 UTC)
Expired
Dec 23, 2015, 8:33 PM CST
In force
21 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Cheatham County, TN, Davidson County, TN

The radar

The Nashville radar (KOHX), 34 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 4:49 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.2 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 598 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
598 m²/s²
0-3 km storm-relative helicity
698 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

451 
WUUS54 KOHX 240212
SVROHX
TNC021-037-240245-
/O.NEW.KOHX.SV.W.0166.151224T0212Z-151224T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
812 PM CST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN CHEATHAM COUNTY IN MIDDLE TENNESSEE...

* UNTIL 845 PM CST

* AT 812 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER KINGSTON
  SPRINGS...OR 9 MILES SOUTH OF ASHLAND CITY...MOVING NORTHEAST AT 55
  MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND CITY...NASHVILLE...GOODLETTSVILLE...FOREST HILLS...OAK
  HILL...BELLE MEADE...KINGSTON SPRINGS...PEGRAM...RIDGETOP...
  JOELTON...BELLEVUE...BERRY HILL...BEAMAN PARK...WHITES CREEK AND
  BELLS BEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR CENTRAL
TENNESSEE.

LAT...LON 3634 8672 3610 8672 3604 8705 3604 8706
      3605 8715 3610 8717 3617 8717 3618 8715
      3620 8717 3636 8684 3635 8682 3636 8679
      3639 8678 3641 8675
TIME...MOT...LOC 0212Z 247DEG 49KT 3614 8709 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

13
1 follow-up statement
970 
WWUS54 KOHX 240233
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
833 PM CST WED DEC 23 2015

TNC021-037-240243-
/O.CAN.KOHX.SV.W.0166.000000T0000Z-151224T0245Z/
DAVIDSON TN-CHEATHAM TN-
833 PM CST WED DEC 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DAVIDSON AND
SOUTHEASTERN CHEATHAM COUNTIES IS CANCELLED...
    
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR CENTRAL
TENNESSEE.

LAT...LON 3634 8672 3610 8672 3604 8705 3604 8706
      3605 8715 3610 8717 3617 8717 3618 8715
      3620 8717 3636 8684 3635 8682 3636 8679
      3639 8678 3641 8675
TIME...MOT...LOC 0232Z 247DEG 49KT 3624 8680 

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 5:49 PM CST, 2 hours 23 minutes earlier.

Area forecast discussion, Dec 23, 5:49 PM CST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
549 PM CST WED DEC 23 2015

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

MAIN LINE OF POTENTIALLY SEVERE TSTMS EXTENDS FROM MO BOOTHEEL
SOUTHWARD THROUGH EASTERN AR. SO FAR...SOME HALF INCH TO INCH HAIL
AND SOME WIND DAMAGE HAS OCCURRED ACROSS AR. OUT AHEAD OF THIS
LINE...SOME CONVECTIVE SHOWER DEVELOPMENT IS ONGOING. A FEW LTG
STRIKES HAVE JUST OCCURRED IN NW TN AND WESTERN KY. THIS INCREASE
IN DESTABILIZATION IS EXPECTED TO CONTINUE AS THE AFTERNOON WEARS
ON.

EARLIER THIS MORNING...SPC UPGRADED PART OF OUR AREA TO A MDT RISK.
SO...OVER ROUGHLY THE NW 2/3 OF THE MID STATE...WE HAVE A MDT RISK
IN EFFECT. TO OUR WEST...A TOR WATCH IS CURRENTLY IN EFFECT OVER
WESTERN TN UNTIL 8 PM. ADDITIONALLY...IT SHOULD BE NOTED THAT THE
WATCH IS A PDS...OR PARTICULARLY DANGEROUS SITUATION. HELICITY
VALUES ARE QUITE HIGH WITH THIS EVENT AND THESE HIGHER VALUES
CORRESPOND WELL WITH THE BEST FORCING AND INSTABILITY. THUS...ITS
JUST A MATTER OF TIME BEFORE THE WATCH IS EXTENDED EASTWARD TO
COVER THE MID STATE.

GOING FORWARD...I WILL INCLUDE CATEGORICAL POPS FOR TONIGHT AND
INCLUDE SVR WORDING WITH TORNADOS...DAMAGING WINDS AND LARGE HAIL
ALL BEING A VIABLE THREAT. THE TIMEFRAME STILL LOOKS LIKE THE 4PM
TO MIDNIGHT PERIOD. SOME RESIDUAL SHOWER AND NON SEVERE TSTM
ACTIVITY WILL PERSIST BEHIND THE SEVERE THREAT SO LOW POPS WILL
CONTINUE INTO THU MORNING.

BEHIND THIS SYSTEM...WE ARE STILL LOOKING AT A VERY MILD PATTERN.
THE SFC LOW LIFTS OFF WELL TO THE NORTH AND PREVENTS THE INTRUSION
OF ANY SEASONAL AIR.

ON FRIDAY...POPS WILL INCREASE AGAIN AS A WARM FRONT LIFTS
NORTHWARD. THE WARM FRONT WILL BE RATHER STRONG. IN FACT...AFTER A
HIGH ON FRIDAY IN THE MID 60S...LOW TEMPS WILL ONLY FALL TO THE
LOWER TO MID 60S. STILL CAN'T RULE OUT THE POTENTIAL FOR ONE OR TWO
STRONG STORMS WITH THE WARM FRONT BY FRI NT AS 850 MB FLOW WILL
REACH 30 KTS.

IN THE EXT FCST...STILL LOOKING AT A POWERFUL SYSTEM WHICH WILL
DEVELOP OVER TX ON SATURDAY. THIS FEATURE WILL LIFT OFF TO THE
NORTHEAST. EVENTUALLY...IT WILL DRAG A COLD FRONT THROUGH THE AREA
BY TUESDAY. THE SFC LOW CONFIGURATION DOES FEATURE SOME W-E
ELONGATION AND THUS...THE SEVERE THREAT WILL BE REDUCED. STILL
THOUGH...NEG SHOWALTER VALUES WILL ATTEMPT TO MOVE INTO THE MID
STATE ALONG WITH 50 KTS OF WIND AT THE 850 MB LEVEL. SO...CANNOT
RULE OUT STRONG STORMS ON MON AND MON NT.

TEMPS THOUGH THE EXTENDED WILL CONTINUE TO BE RATHER MILD AND COULD
SET RECORDS. RECORDS FOR THE DATE MAY BE SET ON FRIDAY AND FRIDAY NT
FOR BOTH MAX TEMPS AND MIN TEMPS. BEHIND THE FROPA...THE PREVAILING
AIRMASS LOOKS TO BE OF PACIFIC ORIGIN. FURTHERMORE...UPPER LEVEL
PATTERN GANGS ON TO THE DOMINANCE OF ELEVATED HEIGHT FIELDS. WE ARE
CERTAINLY ON OUR WAY TO THE 2ND WARMEST DECEMBER ON RECORD FOR
NASHVILLE.

&&

.AVIATION...
00Z TAF DISCUSSION.

MAIN CONCERN DURING THE TAF PERIOD IS THE LINE OF STORMS MOVING
INTO MIDDLE TENNESSEE CURRENTLY. TIMED OUT THE STORMS BASED ON
RADAR AND HRRR AND INCLUDED TEMPO LINE AT CKV AND BNA FOR STRONG
WINDS WHICH WILL BE POSSIBLE WITH THE STRONGER STORMS. FRONT WILL
PUSH THROUGH BUT LOW CLOUDS MAY STICK AROUND PARTICULARLY FARTHER
EAST FOR BNA AND CSV. CSV WILL STAY SOCKED IN WITH IFR AND MVFR
THROUGHOUT THE TAF PERIOD. WINDS WILL RELAX AND SHIFT WEST BEHIND
THE LINE OF STORMS BEFORE RETURNING TO THE SOUTH TOMORROW.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM/AVIATION........10/REAGAN
LONG TERM..................21
Hazardous weather outlook, Dec 23, 4:55 PM CST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
455 PM CST WED DEC 23 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-242300-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
455 PM CST WED DEC 23 2015

...TORNADO WATCH IS IN EFFECT FOR PORTIONS OF MIDDLE TENNESSEE
UNTIL 11 PM CENTRAL...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT

A MODERATE RISK FOR SEVERE THUNDERSTORMS HAS BEEN ISSUED FOR
MIDDLE TN THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
TONIGHT FOR ALL OF MIDDLE TENNESSEE. DAMAGING WIND GUSTS...LARGE
HAIL AND TORNADOES ARE ALL POSSIBLE. LOCALLY HEAVY RAINFALL COULD
ALSO RESULT IN ISOLATED FLASH FLOODING IN SOME AREAS. THE MAIN
SEVERE WEATHER THREAT IS EXPECTED BETWEEN 3PM AND 8PM ALONG AND
WEST OF THE I-65 CORRIDOR...AND BETWEEN 8PM AND 12AM EAST OF I-65.

SOME OF THIS SEVERE THUNDERSTORM ACTIVITY IS POSSIBLE DURING HOURS
OF DARKNESS. PLEASE REMAIN WEATHER AWARE AS WE MOVE INTO THE
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED ON CHRISTMAS DAY INTO
CHRISTMAS NIGHT...AND A FEW OF THESE STORMS MAY ALSO BE STRONG
WITH GUSTY WINDS AND SMALL HAIL.

AN INTENSE COLD FRONT MOVING THROUGH THE MID STATE ON MONDAY INTO
MONDAY NIGHT WILL BRING YET ANOTHER ROUND OF SHOWERS AND STRONG
THUNDERSTORMS TO THE AREA...WITH GUSTY WINDS AND LOCALIZED
FLOODING POSSIBLE.

TOTAL RAINFALL AMOUNTS THROUGH TUESDAY DECEMBER 29 ARE EXPECTED
TO REACH 3 TO 6 INCHES ACROSS MIDDLE TENNESSEE. THESE RAINFALL
AMOUNTS MAY CAUSE SUBSTANTIAL RISES ON AREA RIVERS AND LAKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON INTO TONIGHT.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

In the hours before

Special weather statement, Dec 23, 7:24 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
724 PM CST WED DEC 23 2015

TNZ007-240200-
ROBERTSON TN-
724 PM CST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROBERTSON COUNTY
UNTIL 800 PM CST...

AT 724 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SPRINGFIELD...MOVING NORTHEAST AT 60 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...CROSS PLAINS...ORLINDA...CEDAR HILL AND BLACK JACK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR CENTRAL
TENNESSEE.

LAT...LON 3663 8656 3656 8661 3645 8691 3656 8701
      3665 8687 3665 8659
TIME...MOT...LOC 0124Z 236DEG 52KT 3654 8687

13
Local storm report, Dec 23, 7:33 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
733 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     8 N HOHENWALD           35.67N  87.56W
12/23/2015                   HICKMAN            TN   TWITTER

            TREES DOWN. REPORT RECEIVED VIA TWITTER.

&&

EVENT NUMBER OHX1500813

MR3
Special weather statement, Dec 23, 7:45 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
745 PM CST WED DEC 23 2015

TNZ008-028-029-240230-
TROUSDALE TN-SUMNER TN-WILSON TN-
745 PM CST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMNER...NORTHWESTERN
WILSON AND SOUTHWESTERN TROUSDALE COUNTIES UNTIL 830 PM CST...

AT 744 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HERMITAGE...OR 7 MILES EAST OF NASHVILLE...MOVING NORTHEAST AT 45
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GALLATIN...HENDERSONVILLE...MOUNT JULIET AND BLEDSOE CREEK STATE
PARK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR CENTRAL
TENNESSEE.

LAT...LON 3633 8618 3619 8657 3624 8659 3625 8661
      3626 8664 3629 8664 3630 8667 3631 8667
      3656 8641
TIME...MOT...LOC 0144Z 234DEG 38KT 3620 8666

WHITEHEAD
Local storm report, Dec 23, 7:49 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
749 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     12 NW LAWRENCEBURG      35.37N  87.49W
12/23/2015                   LAWRENCE           TN   EMERGENCY MNGR

            DAMAGE TO HOME ON NAPIER RD. FIRE AND RESCUE
            RESPONDING. POSSIBLE TORNADO.

&&

EVENT NUMBER OHX1500814

MR3
Special weather statement, Dec 23, 7:53 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
753 PM CST WED DEC 23 2015

TNZ007-025>027-240230-
DAVIDSON TN-DICKSON TN-ROBERTSON TN-CHEATHAM TN-
753 PM CST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROBERTSON...NORTHWESTERN
DAVIDSON...CHEATHAM AND CENTRAL DICKSON COUNTIES UNTIL 830 PM CST...

AT 752 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF WHITE
BLUFF TO 7 MILES SOUTHEAST OF HURRICANE MILLS...AND MOVING NORTHEAST
AT 80 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...DICKSON...ASHLAND CITY...WHITE HOUSE...MILLERSVILLE...
GREENBRIER...COOPERTOWN...WHITE BLUFF...KINGSTON SPRINGS...PEGRAM...
RIDGETOP...CROSS PLAINS...BURNS...JOELTON...PLEASANT VIEW...
CHARLOTTE...BEAMAN PARK AND CHEATHAM DAM.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR CENTRAL
TENNESSEE.

LAT...LON 3652 8664 3607 8706 3605 8718 3603 8719
      3598 8739 3600 8754 3635 8722 3656 8662
TIME...MOT...LOC 0152Z 235DEG 68KT 3621 8733 3588 8769

13
Local storm report, Dec 23, 8:03 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
803 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND DMG     8 N ETHRIDGE            35.44N  87.30W
12/23/2015                   LAWRENCE           TN   EMERGENCY MNGR

            HOME RECEIVED DAMAGE ON HWY 20 FROM LIKELY TORNADO.

&&

EVENT NUMBER OHX1500815

MR3

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 6:05 PM CSTSpecial Weather StatementOHXHouston, Humphreys25 min
Dec 23, 6:07 PM CSTTornado WarningOHXHumphreys23 min
Dec 23, 6:13 PM CSTTornado WarningOHXHickman, Lewis, Perry32 min
Dec 23, 6:30 PM CSTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery30 min
Dec 23, 6:35 PM CSTTornado Warning Tornado observedConsiderable damage threatOHXHickman, Maury25 min
Dec 23, 6:48 PM CSTTornado WarningOHXWayne27 min
Dec 23, 6:50 PM CSTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery, Robertson25 min
Dec 23, 6:56 PM CSTTornado WarningOHXCheatham, Dickson, Montgomery, Robertson34 min
Dec 23, 6:58 PM CSTTornado WarningOHXHickman, Williamson32 min
Dec 23, 7:08 PM CSTTornado Warning Tornado observedConsiderable damage threatOHXLawrence, Lewis, Wayne37 min
Dec 23, 7:08 PM CSTTornado WarningOHXCheatham, Davidson, Williamson37 min
Dec 23, 7:12 PM CSTTornado WarningOHXWayne33 min
Dec 23, 7:24 PM CSTSpecial Weather StatementOHXRobertson36 min
Dec 23, 7:30 PM CSTTornado WarningOHXDavidson, Sumner, Wilson30 min
Dec 23, 7:30 PM CSTTornado WarningOHXLawrence, Lewis, Maury30 min
Dec 23, 7:33 PM CSTTornado WarningOHXLawrence, Wayne27 min
Dec 23, 7:45 PM CSTSpecial Weather StatementOHXSumner45 min
Dec 23, 7:53 PM CSTSpecial Weather StatementOHXCheatham, Dickson37 min
Dec 23, 7:58 PM CSTTornado WarningOHXGiles, Lawrence, Maury32 min
Dec 23, 8:09 PM CSTTornado WarningOHXMaury, Williamson36 min
Dec 23, 8:17 PM CSTTornado WarningOHXCheatham, Davidson, Dickson11 min
Dec 23, 8:24 PM CSTTornado WarningOHXMarshall, Maury, Rutherford, Williamson36 min
Dec 23, 8:33 PM CSTSpecial Weather StatementOHXWayne27 min
Dec 23, 8:44 PM CSTSevere Thunderstorm WarningOHXLawrence, Lewis, Wayne17 min
Dec 23, 8:50 PM CSTTornado WarningOHXRutherford25 min
Dec 23, 9:11 PM CSTSpecial Weather StatementOHXWilliamson34 min
Dec 23, 9:15 PM CSTFlash Flood WarningOHXLawrence, Lewis, Maury, Wayne3 hr
Dec 23, 10:22 PM CSTSpecial Weather StatementOHXJackson23 min
Dec 23, 10:24 PM CSTTornado WarningOHXDeKalb, Jackson, Putnam, Smith36 min
Dec 23, 10:50 PM CSTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett25 min
Dec 23, 10:53 PM CSTSpecial Weather StatementOHXDeKalb, Putnam37 min
Dec 23, 11:01 PM CSTSevere Thunderstorm WarningOHXDeKalb, Overton, Putnam, White29 min
Dec 23, 11:13 PM CSTSevere Thunderstorm WarningOHXFentress, Overton, Pickett32 min
Dec 23, 11:25 PM CSTSpecial Weather StatementOHXFentress35 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.